# SDR WX0A2024081932157

- Difficulty date: July 2, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- Aircraft time: 54,273 hours, 33,860 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Wing Root
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) (DISCREPANCY DISCOVERED DURING AIRCRAFT HEAVY MX VISIT) NRC 6000-0005: R/H WING TRAILING EDGE CORROSION FOUND AT WING ROOT OVERWING PANEL BETWEEN INBD JOINT STRIP AND NUT STRIP RETAINERS. / RH WING TRAILING EDGE OVERHANG BETWEEN RIB 1-2 AT OVERWING PANEL GANG-CHANNEL REPAIRED AS PER AIRBUS DOSSIER 81430471. REPAIR CLASSIFED MAJOR CATEGORY B WITH FUTURE INSPECTION AS PER RDAF/81430471/004/2024#A FROM REPAIR REPAIR EMBODIMENT AT 10200 FC / 20400 FH. INTERVAL 10200 FC / 20400 FH METHOD: DETAIL INSPECTION. SEE AWS FOR DETAILS AND NDT REPORT MWO 58564-6/37"
